# SDR C8GA20090197

- Difficulty date: July 31, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: BAC1498146
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP, IT WAS NOTED THAT THE RT ELEVATOR UPPER INBD SKIN PANEL IS DAMAGED.  REMOVED DAMAGED AREA DIM 1.5 INCHES X 2.5 INCHES.  FABRICATED FILLER FROM 2024 T3 .063 INCH DIM 1.5 INCH X 2.5 INCH AND DOUBLER FROM 2024-T3 DIM 4.5 INCHES X 3.8 INCHES .032 INCHES.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
